# SDR SWAA2012120710309

- Difficulty date: December 4, 2012
- Submitted: December 7, 2012
- Operation: Air carrier
- Aircraft: N406WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27894
- Aircraft time: 41,720 hours, 24,437 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Part number: 181A806555
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER LOWER FORWARD SLIDING SEAL CRACKED.  REMOVED AND REPLACED LEFT HORIZONTAL STABILIZER LOWER FORWARD SLIDING SEAL REF SRM 51-40-02 AND M/M.
